# SDR DHL2001806605

- Difficulty date: March 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT FITTING CRACKED 4 INCH BETWEEN STA 600.000 AND STA 620.000  L-32R.   R/R FITTING CRACKED IAW SRM 51-1-200 PAGE 21.  CLEANED TREATED AND PRIMED FWD CARGO COMPT FITTING BETWEEN STA 600.000 AND STA 620.000 L-32R IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PAGE 9.
